# SDR DHL2001727016

- Difficulty date: May 8, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 3450 · Dependent Position Determining System
- Part: Receiver
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

IN CRUISE, AUTOPILOT NAV/LOC WANDERS LT & RT OF COURSE MORE THAN A MILE, MANUAL CORRECTION NEEDED TO HOLD COURSE. TRANSFERRED ITEM TO DEFERRAL AUTOPILOT VOR.LOC MODE PER MEL 22-1-7.  PLACARD INSTALLED. REPLACED NR 1 NAV RECEIVER.  A/P SYS OPS NORMAL ON GROUND IAW MM 20-00.
